Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 24, NWS Tallahassee, FL

February 18, 2012Colquitt County, Mitchell County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 18, 2012, 9:22 PM EST for Colquitt County, Mitchell County, Georgia. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 18, 2012, 9:22 PM EST (02:22 UTC)
Expired
Feb 18, 2012, 10:00 PM EST
In force
38 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Colquitt County, GA, Mitchell County, GA

What was reported inside it

TimeReportWhereRemark
Feb 18, 9:32 PM ESTTSTM WND DMGPelham, GATREES AND POWER LINES DOWN IN PELHAM. TIME ESTIMATED FROM RADAR.
Feb 18, 9:55 PM ESTTSTM WND DMGMoultrie, GASEVERAL TREES REPORTED DOWN ACROSS THE COUNTY
Feb 18, 9:55 PM ESTHAIL 0.882 N Moultrie, GANICKEL SIZE HAIL NORTH OF MOULTRIE. TIME ESTIMATED FROM RADAR.
Feb 18, 10:01 PM ESTHAIL 0.882 N Moultrie, GANICKEL SIZE HAIL AND TORRENTIAL DOWNPOUR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 18, 8:24 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2012-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2012-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WUUS52 KTAE 190222
SVRTAE
GAC071-205-190300-
/O.NEW.KTAE.SV.W.0024.120219T0222Z-120219T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
922 PM EST SAT FEB 18 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
  EASTERN MITCHELL COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 1000 PM EST

* AT 920 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  FLINT TO VADA...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DOERUN...MOULTRIE AND NORMAN PARK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 3133 8364 3107 8380 3109 8431 3134 8412
      3133 8376 3132 8375 3132 8372 3133 8371
TIME...MOT...LOC 0221Z 271DEG 37KT 3134 8415 3110 8431

$$

22-BARRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 2:54 PM EST, 6 hours 28 minutes earlier.

Area forecast discussion, Feb 18, 2:54 PM EST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION...RETRANSMITTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EST Sat Feb 18 2012

...SEVERE STORMS EXPECTED THIS EVENING AND TONIGHT...

...GUSTY WINDS LIKELY BEHIND THE FRONT SUNDAY...

...HIGH SURF AND DANGEROUS RIP CURRENTS LIKELY FOR THE PANHANDLE
BEACHES TONIGHT AND SUNDAY...

...FREQUENT GALE FORCE GUSTS EXPECTED OVER THE MARINE AREA ON
SUNDAY...

.MESOSCALE UPDATE / NEAR TERM...
Objectively drawn surface analysis in the past several hours
indicates a convectively-induced surface mesolow around 1006mb just
north of Lake Pontchartrain (near Slidell, LA). This was accompanied
by an area of focused pressure falls to the east over south Alabama
and the western Florida Panhandle. As such, a warm front is
beginning to make progress inland with mid-60s dewpoints lurking
right at the Gulf shoreline. KPAM is currently reporting a 66F
dewpoint. As focused pressure falls continue ahead of the mesolow,
surface winds are likely to shift to a more SSE-SE direction and
draw deeper moisture onshore more quickly. The surface winds are
also likely to increase, and boundary layer flow in general will
increase rapidly in the next few hours over the western part of our
area. Recent hodograph derived from the VWP at KMOB radar shows a
large cyclonically curved hodograph with a distinct kink around 500m
AGL, and 0-1km SRH as high as 650 m^2/s^2. It is likely that the
mesolow is having a major role in enhancing these values, and should
a similar low-level wind response occur further to the east this
would increase the tornado threat substantially for SE AL and west
of the Apalachicola River. Hodograph is quickly expanding at EVX
radar at the moment as well, with 0-1km SRH already up around 180
m^2/s^2. The timing mentioned earlier still looks good with storms
arriving around 23z in our western areas, and lasting through the
night as they move from west to east.

Once again, the primary threat still looks to be damaging winds with
fast storm motions and 40-45 knot flow just 1500-2000 feet AGL.
However, the tornado threat is definitely non-zero and will be
enhanced near line mesovortices and in discrete cells. The tornado
threat would likely be higher this evening if pressure falls ahead
of the mesolow continue into our western areas.

.SHORT TERM (SUNDAY THROUGH MONDAY NIGHT)...
Strong to severe storms will remain possible into Sunday morning as
the front works across our South Central GA and eastern FL Big Bend
zones. SPC has these areas under a slight risk for severe. After
cold frontal passage, it will get quite windy across the region on
Sunday. A look at BUFKIT profiles shows that we could get some
pretty decent gusts in the west and northwest flow behind the cold
front and we have gone ahead and pulled the trigger on a wind
advisory. We also continue to forecast some 6-foot surf along the
Panhandle coast with an associated high rip current risk. As the
surface low tracks off the Carolina coast Sunday evening, the
gradient will quickly weaken and wind gusts will drop below advisory
levels before midnight. Cooler air will arrive for Sunday night and
Monday, although temps will only drop a few degrees below normal.

.LONG TERM (TUESDAY THROUGH NEXT SATURDAY)...
No major weather concerns of note over the extended range of the
forecast. GFS and ECMWF models still appear to be in good agreement
through the week. Another frontal system sets up over the Gulf Coast
on Thursday. This is somewhat later than previously thought. The
forecast has been adjusted to come in line with this thinking.

&&

.MARINE (TONIGHT THROUGH THURSDAY)...
This will not be the best weekend for boating across the northeast
Gulf of Mexico. An area of low pressure will track from the
northwest Gulf northeast to Central AL by tonight and then off the
Carolina coast by Sunday evening. As the low passes to the north, it
will pull a strong cold frontal across the waters from late tonight
through Sunday morning. Onshore winds and seas will increase
substantially tonight and there will be a threat of strong to severe
storms ahead of the front. After frontal passage, strong westerly
winds are expected to gust to gale force with seas exceeding 10 feet
offshore. The gale watch has been upgraded to a warning for Sunday
due to these gusts. Conditions will begin to improve across the
waters Sunday night and conditions are expected to drop below
advisory levels by daybreak Monday. High pressure will move off the
Southeast U.S. coast on Tuesday. A warm front will lift across the
waters Tuesday night and Wednesday with a cold frontal passage on
Thursday.

&&

.AVIATION (THROUGH 18Z SUNDAY)...
The stratus has been a bit more stubborn to erode than previously
expected. Ceilings have generally increased into the MVFR range
through the morning hours, although TLH was still holding on to
IFR (900ft CIGS) as of 17z. With additional diurnal mixing over
the next couple hours, we are expecting MVFR ceilings to prevail
at most of the terminals through the afternoon. First major
concern is with overnight thunderstorms. We used an average of
model guidance to push things through starting around 01-03z at
DHN and ECP, to around 08-10z at VLD. Trend should be for the
thunderstorms to weaken with time, but they could be quite
organized over the western terminals - particularly ECP and DHN,
but also possibly TLH and ABY. Therefore, TEMPO groups were
inserted at those four sites with gusts generally 30-35kt. After
the front clears through, it should be a windy day tomorrow.

&&

.FIRE WEATHER...
A strong low pressure system will bring much needed rain to the
region tonight and early Sunday. Some locations could see as much as
2 to 3 inches of rain. Drier air will overspread the area behind the
cold front on Sunday into the first part of the week. Although it
will be breezy Sunday, there are no fire weather concerns as minimum
relative humidities are forecast to stay above critical levels. On
Monday, minimum relative humidities are forecast to drop below 35
percent across most the interior portions of north Florida but all
other fire weather parameters will not meet Red Flag criteria. There
are no other fire weather concerns at least through the remainder of
the work week.

&&

.HYDROLOGY...Northern portions of the HSA are forecast to get
widespread basin-average 2- to 3-inch rainfall totals with this
event with lesser amounts to the southeast. This would result in the
Kinchafoonee at Dawson reaching flood stage by midday Monday with a
crest just shy of moderate flood stage Wednesday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   61  73  39  65  44 /  80  50   0   0  10
Panama City   61  68  41  62  51 /  90  30   0   0  10
Dothan        58  65  37  62  46 / 100  30   0   0  10
Albany        58  69  37  62  43 / 100  60   0   0  10
Valdosta      61  73  39  63  44 /  70  60   0   0  10
Cross City    62  73  39  66  43 /  40  50   0   0  10
Apalachicola  63  70  41  61  48 /  70  40   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory from 9 AM to 10 PM CST Sunday for all zones.

GA...Wind Advisory from 10 AM to 11 PM EST Sunday for all zones.

FL...Wind Advisory from 10 AM EST /9 AM CST/ to 11 PM EST /10 PM CST/
     Sunday for all zones.

     High Surf Advisory from 1 AM EST /Midnight CST/ Sunday to 1 AM
     EST /Midnight CST/ Monday for Coastal Bay-Coastal Gulf-
     South Walton.

GM...Small Craft Advisory from 4 AM Sunday to 7 AM EST Monday for
     Apalachee Bay-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM.

     Small Craft Advisory from 10 PM this evening to 4 AM EST Sunday
     for Coastal waters From Ochlockonee River to Apalachicola
     FL out to 20 NM-Coastal waters from Apalachicola to Destin
     FL out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Destin FL from
     20 to 60 NM.

     Small Craft Advisory from 9 PM Sunday to 7 AM EST Monday for
     Coastal waters From Ochlockonee River to Apalachicola FL
     out to 20 NM-Coastal waters from Apalachicola to Destin FL
     out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Destin FL from
     20 to 60 NM.

     Gale Warning from 4 AM to 9 PM EST Sunday for Coastal waters
     From Ochlockonee River to Apalachicola FL out to 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

Near Term/Aviation...Lamers
Fire Weather...Barry
Long Term...Lericos
Rest of Discussion...Wool
Hazardous weather outlook, Feb 18, 9:04 PM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
904 PM EST SAT FEB 18 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-191200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
904 PM EST SAT FEB 18 2012 /804 PM CST SAT FEB 18 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

...A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM EST/ 3 AM CST FOR
ALL OF THE FLORIDA BIG BEND AND PANHANDLE EXCEPT FOR DIXIE
COUNTY...ALMOST ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND
THE ADJACENT COASTAL WATERS FROM DESTIN TO THE OCHLOCKONEE RIVER
ENTRANCE OUT TO 20 NM...

ALSO...THE TORNADO WATCH HAS BEEN CANCELLED FOR ALL OF EXTREME
SOUTHEAST ALABAMA...AND FOR CLAY AND QUITMAN COUNTIES IN SOUTHWEST
GEORGIA.

A VIGOROUS LOW PRESSURE SYSTEM WILL CONTINUE TO DEVELOP AND MOVE
NORTHEAST THROUGH OUR REGION OVERNIGHT. THIS LOW WILL CONTINUE TO
PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY
PRODUCE DAMAGING WIND GUSTS...ISOLATED TORNADOES...AND FLASH
FLOODING OVER PARTS OF THE FLORIDA PANHANDLE.

ALSO...OTHER HAZARDOUS WEATHER WILL INCLUDE...

HIGH SURF AND DANGEROUS RIP CURRENTS ARE EXPECTED ALONG THE
BEACHES. STRONG WINDS AND HIGH SEAS ARE LIKELY FOR A LARGE
PORTION OF THE COASTAL WATERS STARTING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

WINDY CONDITIONS ARE EXPECTED BEHIND THE FRONT ON SUNDAY WITH
GUSTS OF 40 TO 45 MPH POSSIBLE ACROSS THE AREA.

FREQUENT GALE FORCE GUSTS ARE LIKELY OVER A LARGE PORTION OF THE
COASTAL WATERS ON SUNDAY WITH HIGH SURF AND DANGEROUS RIP CURRENTS
CONTINUING ALONG THE BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE CONSIDERED ACTIVATED AND SHOULD REMAIN SO FOR THE
REST OF TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

In the hours before

Local storm report, Feb 18, 8:03 PM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
803 PM EST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HEAVY RAIN       GENEVA                  31.04N 85.88W
02/18/2012  E2.00 INCH       GENEVA             AL   DEPT OF HIGHWAYS

            HEAVY RAINFALL GENERATED 2 TO 3 INCHES OF WATER ON
            MAGNOLIA AVE NEAR WALMART AND OVER NORTH MERRITT.

&&

LANIER
Local storm report, Feb 18, 8:08 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
808 PM EST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     NON-TSTM WND GST DEFUNIAK SPRINGS AIRPOR 30.73N 86.15W
02/18/2012  E60 MPH          WALTON             FL   TRAINED SPOTTER

            STORM SPOTTER ESTIMATES GUST TO 60 MPH.

&&

LANIER
Local storm report, Feb 18, 8:22 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
822 PM EST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     DEFUNIAK SPRINGS AIRPOR 30.73N 86.15W
02/18/2012  E60.00 MPH       WALTON             FL   TRAINED SPOTTER

            STORM SPOTTER ESTIMATES GUST TO 60 MPH.

&&

LANIER
Local storm report, Feb 18, 8:33 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
833 PM EST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            GENEVA                  31.04N 85.88W
02/18/2012                   GENEVA             AL   TRAINED SPOTTER

            TRAINED SPOTTER REPORT OF 3.1 INCHES OF RAIN AND MINOR
            FLOODING IN THE CITY OF GENEVA ALABAMA.

&&

GOULD
Local storm report, Feb 18, 8:37 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
837 PM EST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HEAVY RAIN       ESTO                    30.98N 85.65W
02/18/2012  U0.00 INCH       HOLMES             FL   TRAINED SPOTTER

            RAINING 4IN/HR RATE AND HEAVY LIGHTNING

&&

ELIZABETH.VICKERY
Local storm report, Feb 18, 9:03 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
903 PM EST SAT FEB 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     MARIANNA                30.77N 85.24W
02/18/2012                   JACKSON            FL   LAW ENFORCEMENT

            ONE TREE REPORTED DOWN

&&

ELIZABETH.VICKERY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 7:24 PM ESTSevere Thunderstorm WarningTAEClay, Early, Miller51 min
Feb 18, 8:15 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Early, Miller45 min
Feb 18, 8:34 PM ESTSevere Thunderstorm WarningTAEDecatur, Seminole41 min
Feb 18, 8:53 PM ESTSevere Thunderstorm WarningTAEBaker, Decatur, Early, Miller, Mitchell, Seminole37 min
Feb 18, 9:10 PM ESTSevere Thunderstorm WarningTAEBaker, Dougherty, Lee, Mitchell, Worth50 min
Feb 18, 9:11 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady49 min
Feb 18, 9:12 PM ESTAreal Flood AdvisoryTAEBaker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more2 hr
Feb 18, 9:39 PM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Thomas51 min
Feb 18, 9:44 PM ESTAreal Flood AdvisoryTAEBerrien, Brooks, Colquitt, Cook, Dougherty, Grady and 7 more2 hr
Feb 18, 9:50 PM ESTSevere Thunderstorm WarningTAESeminole40 min
Feb 18, 9:57 PM ESTSevere Thunderstorm WarningTAEBen Hill, Berrien, Irwin, Tift, Turner, Worth48 min
Feb 18, 10:02 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lanier, Lowndes43 min
Feb 18, 10:30 PM ESTTornado WarningTAEBerrien, Lanier30 min
Feb 18, 10:46 PM ESTSevere Thunderstorm WarningTAEBerrien, Lanier14 min
Feb 18, 11:47 PM ESTAreal Flood AdvisoryTAEDecatur, Grady, Seminole, Thomas118 min
Feb 19, 11:12 AM ESTRiver Flood WarningTAELee27 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.